# SDR ASOA01082

- Difficulty date: June 17, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120
- Aircraft serial: 120042
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MS2275941249
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4001 - DURING TAXI FOR TAKEOFF OUT OF ABY, EMERGENCY LIGHT CIRCUIT BREAKER POPPED AND EMERGENCY LIGHT NOT ARMED LIGHT ILLUMINATED.  CREW RESET CIRCUIT BREAKER.  IT POPPED AGAIN AFTER ENGINE WAS SHUTDOWN AND THE FASTEN SEATBELT SWITCH WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED BOTH CONTROL SWITCHES (RELAY K00201) AND CONTACTOR (K0028), BUT IT WAS NO HELP.  MAINTENANCE THEN FOUND A CHAFED WIRE AT ROW 7 AND RESECURED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
